Odd feeling when lying down like a mini earthquake or tremour??????

Anyone else have ths? I first noticed it in bed and thought it was something outside of me, almost like a mini earth tremour . No one else can feel it and I've assertained it isn't the dog shaking or my husband!! Gawd, this is going to sound really weird but it almost feels like an electrical disturbance in my body. I've been under a lot of stress lately, had a really shocking episode with my beloved dog who has developed epilepsy. I haven't been able to have children because of this disease so the poor dog gets all my maternal love and worries!!!!!

Anyway, I know my adrenals took a real pounding. Do you think this coud be the cause of this new symptom? It's not really bad but I don't want it to get any worse. I've been trying to rest, upped my vit c and meditating daily. Hypo and hashi on 75mcg blood test last oct, Tsh 2.45 have been feeling a bit crap.

2 Replies

oldestnewest
  • I have had this -like a mini electric current and shuddering. My adrenals took a pounding and I was on too much thyroxine also having panic attacks due to excess thyroxine.

    Having rested up and tried different supplements I found that B complex helped. I now take magnesium, B complex and iron. Having said that I had it a little bit in bed last night and I think it could have been due to taking a starflower oil with selenium. I think starflower is a stimulant in my sensitive system.

    The selenium helps with thyroxine uptake. I'm still working through the supps but I have to say I don't have the shudders most days/nights. Try the B complex-it's all trial and error. Also -start with small dose-break tablets in 1/2 just in case.

    Hope you feel better soon.

  • I have been extremely hypo and very ill (long story) and suffered terrible internal shuddering. I have been seeing Dr S and he said this is very common and should improve as levels increase. I still have it but it is decreasing slowly now I have reached a reasonable dose of Armour.

You may also like...